# SDR VNAA20250330003

- Difficulty date: February 1, 2025
- Submitted: March 30, 2025
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10318
- Aircraft time: 31,252 hours, 24,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shim
- Part number: MM67070327001MM6
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHIMS (4 EAS) BTW FS1031 TO FS1047 ALSO FS1000 TO FS1015 BTW STGR 27 TO 26LH AT AFT BAGGAGE BAY.     CORROSION ON SHIMS (4 EAS) BTW FS1031 TO FS1047 ALSO FS1000 TO FS1015 BTW STGR 27 TO 26LH AT AFT BAGGAGE BAY WAS EVALUATED OUT OF LIMITS PER CRJ700 SRM 53-00-00-101-001-A01 AND WERE REPLACED PER CRJ700 SRM 51-42-06-001-001-A01.
